# SDR DALA2022121908170

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31984
- Aircraft time: 18,278 hours, 7,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2542937) DURING INSPECTION FOUND DENT + GOUGE ON FUSELAGE SKIN STA 264.25 BTW STRG 5LH & 6LH. DAMAGE REPAIRED PER ERA 604475-14.
